# SDR SWIA200922220

- Difficulty date: July 27, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 17,250 hours, 14,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED LIGHT LENS COVER ON OVERHEAD EMERGENCY LIGHT PANEL MISSING.  (FLT 6005)  REPLACED LENS.
